# SDR FDEA201012284759

- Difficulty date: December 28, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10051
- Condition: Misrepaired
- Location: Bs 1280 S11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 1280, S-11L, FRAME REPAIR IS NOT IAW SRM INCOMING CONDITION.  R & R FRAME  IAW SRM 51-70-11, FIG 1 AND SRM 51-40-02.  DTE REPAIR ASSESSMENT ON WO 00049137, N/R 00078.  MAJOR REPAIR
